# SDR DALA2015061903868

- Difficulty date: June 18, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLE NR 14 BS XH=7 AT HORIZONTAL STABILIZER.  DAMAGE ON BARREL NUT HOLE NR 14 WAS REPAIRED IAW ETI 88-15-177,  REV 1 AND ER/A 536424-14 REV ORIG FINAL DIAMETER  OF REWORK  0.778.
